JournalsggdVol. 10, No. 4pp. 1211–1225

Closed orbits for the diagonal group and well-rounded lattices

  • Michael Levin

    Ben Gurion University, Be-er Sheva, Israel
  • Uri Shapira

    Technion, Haifa, Israel
  • Barak Weiss

    Tel Aviv University, Israel
Closed orbits for the diagonal group and well-rounded lattices cover
Download PDF

Abstract

Curt McMullen showed that every compact orbit for the action of the diagonal group on the space of lattices contains a well-rounded lattice. We extend this to all closed orbits.

Cite this article

Michael Levin, Uri Shapira, Barak Weiss, Closed orbits for the diagonal group and well-rounded lattices. Groups Geom. Dyn. 10 (2016), no. 4, pp. 1211–1225

DOI 10.4171/GGD/380